# SDR USAA2012010900045

- Difficulty date: January 7, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 69,160 hours, 30,709 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 62158101
- Condition: Defective
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE TOP RIGHT RETAINER BAD.  REPLACED TOP RIGHT RETAINER BOLT ON R2 DOOR SLIDE PER MAINTENANCE MANUAL 25-62-44-400-007.
